i have FV lieden homozygous AND suffer from misscariage tow times during one year i take cloomid and ivf without result and my question is ?
have i to take aspirin 81 mg and is there a dangerous to take clomeed and aspirin ?
what i have to take if i cariage ?
please answer me quicly
i am sorry to my bad writing because i am not english
thank uou very much
We recommend that you meet with a perinatologist to discuss your blood clotting disorder, your medications and how they will affect a pregnancy. A perinatologist, also called a maternal fetal medicine specialist, is a doctor who specializes in the management of high risk pregnancies. We also recommend that you meet with a medical geneticist, a doctor who specializes in genetic disorders, to discuss the risks associated with two Factor V Leiden mutations. You may also benefit from seeing a hematologist.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.